# SDR ASAA11410044

- Difficulty date: March 7, 2010
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 69412272
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL INSTALLED AFT ENTRY DOOR LWR MAIN:  APB FLOOR SUPPORT FITTING BOLT HOLE IS GOUGED AT BOLT 81L.  REPLACED APB FITTING IAW B737 400 SRM 51 40 02 AND 51 40 05.
